Skip to Content

Is there a connection between the use of Xalatan and excessive sneezing/runny nose and eyes?

Responses (1)

Anonymous 15 Apr 2012

No. In fact Xalatan tends to dry the mucous membranes of the face and head (localized because of route of administration). Runny nose and sneezing most surely is of other cause (unless you are administering far too much into the eye and this is following the duct down into the nasal passage), but the eyes watering excessively could be/likely is a result of the condition the medication is intended to treat.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Redness in eyes?

Posted 11 Jun 2010 1 answer

Xalatan eye color change?

Posted 24 Nov 2012 2 answers

Can trusopt cause nose irritation?

Posted 26 Nov 2012 1 answer